# SDR DL73K020047

- Difficulty date: January 13, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 51,812 hours, 39,906 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT WING BODY OVERHEAT LIGHT ON IN FLT.  DIVERTED TO MCO.  REPAIRING OVERHEAT SYSTEM.  TRIED CONTROLLER AND OVERHEAD PANEL, NO HELP.  RE-INSTALLED ORIGINAL.  INSPECTED FOR LEAKS, NONE FOUND.  INSPECTED LOOPS FROM NR 1 ENGINE TO AC PACK BAY CONNECTORS.  CHECKED LOOPS WITH BREAKOUT BOX.  ALL TEST OK.  RAN AIRCRAFT AT TAKEOFF POWER.  OPS CHECKS NORMAL.
